Announcement

Collapse
No announcement yet.

I don't seem to be hungry now

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • I don't seem to be hungry now

    Last few days I really haven't felt like eating. Not complianing since I dont' want to eat the house but wondering if it is due to the darvacet or could be the exercising. ANyone else have that not eating thing with the daravet?

  • #2
    When I take things like Darvocet, Percocet or Tramadol, I tend to go from eating the house to not eating until the pill wears off. It's very strange. Though my thirst shoots through the roof (I can drink glass after glass of water and still be thirsy).

    Medical "Issues":
    IC
    GERD
    Tachycardia(resting rate is 125-130 )
    Medicastions:
    Tramadol-as needed (IC)-50mg
    Elmiron 200mg twice a day
    Levsin .125mg 1-2 pills 4 times a day

    Comment


    • #3
      Same with me. I could drink a lake and still be thirsty. Then I am actually get too good things from the darvacet. Less pain and less calories. What more could I ask for?

      Comment


      • #4
        OH, you are both lucky! I get the raging thirst but still am hungry all the time. Maybe if I weren't taking the neurontin and the elavil...
        Je vous souhaite de la joie, de la bonne santée, et tout ce qu'il y a de bon dans la vie.
        Wishing you happiness and good health, and all the best out of life.

        Peace, Carolyn
        ___________________________________________________

        Laura (11), Susannah (12 1/2) and Maman (that's me!), North Wildwood NJ, September 2007


        On the Beach with IC

        Comment


        • #5
          The darvacet does the same to me--no appetite--which I like. What I don't like about it is...it makes me become a very angry person. I have zero patients and I yell at my kids. They look at me like I'm derranged.
          Well, okay, it doesn't always take the darvacet for me to get that look!!!

          Comment

          Working...
          X